MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.
 
Event or Problem Description
It was reported that, a sensor wire was used in a ureteroscopy procedure.During the procedure, it was noticed that the sleeve was detached.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.Block h11: the returned sensor wire was analyzed, and during the inspection, it was found that the sleeve had become detached and the guidewire was peeled at the distal section, which confirms the reported event.Furthermore, the ptfe was also found to be peeled.Based on the investigation, the excessive force applied during the removal of the wire or the use of a metal needle or cannula likely caused the peeling of the ptfe.Additionally, the sleeve was detached from the wire.The excessive force applied during the removal of the wire probably led to the detachment of the sleeve.Based on the results of the analysis, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.Correction to field g2: report source (other).
 
Event or Problem Description
It was reported that a sensor wire was used in a ureteroscopy procedure.During the procedure, it was noticed that the sleeve was detached.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23343060
Report Number2124215-2025-74806
Device Sequence Number9470239
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public(01)08714729302650(17)280625(10)36846763
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0036846763
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown